Alerts & notifications
Highly potent synthetic opioid misrepresented asNotification|03 November 2023
More highly potent nitazene variations have been identified.
Fake oxycodone tablets linked to seriousNotification|27 September 2023
Fake oxycodone tablets, containing metonitazene, may be linked to a recent death and serious hospitalisations in New Zealand
Yellow tablet/powder containing potent opioid likely to cause seriousNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
New synthetic cathinone dimethylpentylone detected inNotification|08 December 2021
The synthetic cathinone dimethylpentylone has been detected for the first time in New Zealand.
New cathinone N-EthylheptedroneNotification|29 June 2020
High Alert has received information about the presence of cathinone N-Ethylheptedrone. This has never previously been found in New Zealand.